MathSciNet Relay Station
MathSciNet bibliographic data
MR2542694 (2010j:57011) 57M27 (57M25)
Afanasiev, Denis Mikhailovich; Manturov, Vassily Olegovich On virtual crossing number estimates for virtual links. J. Knot Theory Ramifications 18 (2009), no. 6, 757–772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement